SPEND $300 and Get FREE 2day Shipping

Sinus Congestion And Pain Relief, 50/box

In Stock
Regular price
$38.99
Sale price
$38.99
Regular price
$48.62
Sold out
Unit price
per 
  • Medicines-Allergy/Sinus Relief

Combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Re-open your airways by constricting the blood vessels in your nose and sinuses and treat the pain associated with colds. Packaged for individual use for on the go or to replenish first aid stations and kits. Contains: Ibuprofen 200 mg; Phenylephrine HCI 10 mg; Description: 1/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use.

Combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Re-open your airways by constricting the blood vessels in your nose and sinuses and treat the pain associated with colds. Packaged for individual use for on the go or to replenish first aid stations and kits. Contains: Ibuprofen 200 mg; Phenylephrine HCI 10 mg; Description: 1/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use.

Contains Ibuprofen 200 mg
Phenylephrine HCI 10 mg Phenylephrine HCI 10 mg
Description 1/Pack
50 Packs/Box 50 Packs/Box
For Use With First Aid Stations/Kits
Individual Use Individual Use
Global Product Type Medicines-Allergy/Sinus Relief
Post Recycled % 0%
Recycled Content % 0%
Total Recycled % 0%